CASIA OpenIR  > 09年以前成果
Lower bounds on the minus domination and k-subdomination numbers
Kang, Li Ying; Qiao, Hong; Shan, Er Fang; Du, Ding Zhu
2003-03
发表期刊THEORETICAL COMPUTER SCIENCE
卷号296期号:1页码:89-98
摘要
; A three-valued function f defined on the vertex set of a graph G = (V, E), f : V --> {-1, 0,1} is a minus dominating function if the sum of its function values over any closed neighborhood is at least one. That is, for every nu is an element of V, f(N[nu]) greater than or equal to 1, where N[nu] consists of nu and all vertices adjacent to nu. The weight of a minus function is f(V) = Sigma(nuis an element ofV) f(nu). The minus domination number of a graph G, denoted by gamma(-)(G), equals the minimum weight of a minus dominating function of G. In this paper, sharp lower bounds on minus domination of a bipartite graph are given. Thus, we prove a conjecture proposed by Dunbar et al. (Discrete Math.. 199 (1999) 35), and we give a lower bound on gamma(ks)(G) of a graph G. (C) 2002 Elsevier Science B.V. All rights reserved.
关键词Domination Number Minus Domination K-subdomination
文献类型期刊论文
条目标识符http://ir.ia.ac.cn/handle/173211/12594
专题09年以前成果
通讯作者Kang, Li Ying
作者单位Shanghai Univ, Dept Math
推荐引用方式
GB/T 7714
Kang, Li Ying,Qiao, Hong,Shan, Er Fang,et al. Lower bounds on the minus domination and k-subdomination numbers[J]. THEORETICAL COMPUTER SCIENCE,2003,296(1):89-98.
APA Kang, Li Ying,Qiao, Hong,Shan, Er Fang,&Du, Ding Zhu.(2003).Lower bounds on the minus domination and k-subdomination numbers.THEORETICAL COMPUTER SCIENCE,296(1),89-98.
MLA Kang, Li Ying,et al."Lower bounds on the minus domination and k-subdomination numbers".THEORETICAL COMPUTER SCIENCE 296.1(2003):89-98.
条目包含的文件
条目无相关文件。
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Kang, Li Ying]的文章
[Qiao, Hong]的文章
[Shan, Er Fang]的文章
百度学术
百度学术中相似的文章
[Kang, Li Ying]的文章
[Qiao, Hong]的文章
[Shan, Er Fang]的文章
必应学术
必应学术中相似的文章
[Kang, Li Ying]的文章
[Qiao, Hong]的文章
[Shan, Er Fang]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。